# SDR IPXA2025021663408

- Difficulty date: January 24, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428F
- Aircraft serial: 25632
- Aircraft time: 119,316 hours, 20,452 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D1C1C2C4SSID
- Condition: Contaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - MAIN DECK STA 1800 LBL 90. (REPLACE).  I.A.W AMM 20-51-01-912-008 REV 112 REPLACE STA 1800 LBL 90 PLATE.  I.A.W AMM 51-24-13-607-010 REV 112 APPLY CORROSION PREVENTIVE COMPOUND AND CONDITION CHECK NORMAL.
